It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by sharky on January 31, 2000 at 15:37:09:

In Reply to: What is the right level of Dilantin? posted by Georgie on January 30, 2000 at 10:00:42:

: I was on 300 mg. of Dilantin for about 10 days, and felt fine. My doctor raised the does to 400 mg. because he said he wanted me in the "theraputic" level, which is over 10. I don't know what the actual level was, but I didn't feel any threat of a seizure. I'm wondering why he wants my lever over 10, and whether I wouldn't have been alright on just 300 mg. Am considering getting second opinion if my stomach doesn't quit acting up. Any thoughts?
george iv been on dilantin 30yrs.and seems to me whe my level gets under 10,i get dizy spells and stars,been on 500mgs for last 8,but rectly raised me up to 600,and no more spells,so i think the trigger is anything below 10,probly why he raised u up,alot depends on your activety,i was in new york for 6 mths and taking 500,but no activedy,and level went to dangress 20,now in fla and working out,level was at 7,and had to get raised to 600,hope this helps a little sharky

Follow Ups

All times are GMT -7. The time now is 01:41 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!